You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On the Multiple-Machine Extension to a Common Due-Date Assignment and Scheduling Problem
Prabuddha De, Jay B. Ghosh and Charles E. Wells
The Journal of the Operational Research Society
Vol. 42, No. 5 (May, 1991), pp. 419-422
Stable URL: http://www.jstor.org/stable/2583755
Page Count: 4
Preview not available
In a recent paper, Cheng considers the multiple-machine extension to a due-date assignment and scheduling problem. He implicitly assumes zero start times for all schedules (which does not ensure optimality), and overlooks the critical V-shape property for an optimal schedule (which leads him to over-estimate the effort needed to solve the problem). In this note, we correct these flaws, and also discuss the complexity of the problem and its special cases.
The Journal of the Operational Research Society © 1991 Operational Research Society